Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 08:03:32 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632070
  • Total Topics: 47855
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 215
Total: 220

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side effect  (Read 667 times)

0 Members and 1 Guest are viewing this topic.

Offline ocguy270

  • Member
  • Posts: 6
Side effect
« on: August 27, 2013, 11:46:00 PM »
I've been on Reyataz/Norvir/ Viread/ Isentress for w while now and sometimes I'm experienced irregular heart beat (palpitation), I only sleep about 5-6 hours per night and sometimes I have loose stool also. I don't know if any of you guys are on the same regimen like I do and any side effect that you've seen. Send me some feed back please.

Offline ad2san

  • Member
  • Posts: 184
Re: Side effect
« Reply #1 on: August 28, 2013, 03:48:09 AM »
Hi there, is this your first therapy ? Loose stool is possible but temporary and sleeping problems definitely a side effect ...
Heart palpitation sounds more like anxiety to me.
In any case you should talk about it with your doc.

Cheers
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Apr 2011 CD4 523 UD 21%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%

Offline ocguy270

  • Member
  • Posts: 6
Re: Side effect
« Reply #2 on: August 28, 2013, 11:19:21 PM »
I did talk to my doctor and he took Norvir off the regimen and increase Reyataz to 400 mg. So now I will take Reyataz (400 mg) with Viread and Isentress. Let see what will happen :)
By the way my Cd4 is in the 400 and I've been UD for almost 2 years

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Side effect
« Reply #3 on: August 29, 2013, 09:09:05 AM »
Interesting but to my mind odd decision, since both Norvir and Reyataz can affect the heart, and it is generally recommended not to use unboosted Reyataz with Viread. Might be OK at the higher dose especially with Isentress, but to my mind some tests would have been in order to establish what was going on.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.